| Catalog Number |
EPH02 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/14/2024.D4 batch #: c9e02u.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the eph02 device was received with no apparent damage.The device was tested by pressing the hand control button and no anomalies were found as reported.There were no anomalies noted with the functionality of the device.The device was disassembled to inspect the internal components, no evidence was found that could have caused the continuous issues reported.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device batch c9e02u, and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/18/2024.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during a total laparoscopic hysterectomy: tlh, when the incision button of an electric knife was pressed, it was left to energize even after the button was released.The generator was competitive one.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.